University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Hopf bifurcation from relative periodic solutions; secondary bifurcations from meandering spirals

Lamb, JSW, Melbourne, I and Wulff, C (2006) Hopf bifurcation from relative periodic solutions; secondary bifurcations from meandering spirals JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 12 (11). pp. 1127-1145.

[img]
Preview
Text
resHopfFin.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (222kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Lamb, JSWUNSPECIFIEDUNSPECIFIED
Melbourne, IUNSPECIFIEDUNSPECIFIED
Wulff, CUNSPECIFIEDUNSPECIFIED
Date : 1 November 2006
Identification Number : 10.1080/10236190601045747
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, Hopf bifurcation, relative periodic solutions, multi-armed spirals, phase-locking, SYMMETRY-BREAKING, WAVES, MAPS
Related URLs :
Additional Information : "This is an Author's Accepted Manuscript of an article published in JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 12, 11, 1127-1145, 2006: Copyright Taylor & Francis, available online at: http://dx.doi.org/10.1080/1023619060104574
Depositing User : Symplectic Elements
Date Deposited : 20 Nov 2014 13:07
Last Modified : 17 Jan 2015 14:57
URI: http://epubs.surrey.ac.uk/id/eprint/806399

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800